Hicks Type Contractions and SB-type Contractions in Fuzzy Metric Spaces

Mohammad Rashid


In this paper, we give a generalization of Hicks type contractions and - type contractions in fuzzy metric spaces.  We prove some fixed point theorems for these new type contraction mappings on fuzzy metric spaces.  Moreover, we compare between of these of contractions. These results generalize some known results in fuzzy metric spaces and probabilistic metric spaces.

Full Text:



V.M. Sehgal and A.T. Bharucha-Reid, '' Fixed points of contraction mappings in PM-spaces'', Math. System Theory, 6 (1972), pp. 97-102.

H. Sherwood,'' On E-spaces and their relation to other classes of probabilistical metric spaces'' , J. London Math. Soc., 44 (1969), pp. 441-448.

T.L.Hicks, ''Fixed point theory in probabilistic metric space'', Review of Research, Facultly of science, Math. Series, Univ. of Novi Sad, 13 (1983), pp. 63-72.

X. Huang, C. Zhu and X. Wen, ''On (g,φ)-contraction in intuiionistic fuzzy metric spaces'', Math. Comm., 15(2) (2010), pp. 425-435.

O. Kramosil and J.Michalek, ''Fuzzy metric and Statistical metric spaces'', Kybernetika, 11 (1975), pp. 326-334.

S.ur-rahman and K. Jha, ''Generalized contraction mapping in probabilistic metric space'', Kathmandu Uni. J. Sci., Eng. and Tech., 7 (1) (2011), pp. 79-91.

L.A. Ricarte and S. Romaagurea,'' On '-contractions in fuzzy metric spaces with applications to the instuitionistic setting'', Iranian J. Fuzzy Syst., 10(6) (2013), pp. 63-72.

B. Schweizer and A. Sklar, ''Probabilistical Metric Spaces'', Dover Publications, New York, 2005.

A. George and P. Veeramani,'' On some results in fuzzy metric spaces'', J. Fuzzy Sets Syst., 64 (1994), pp. 395-399.

M. Grabiec, ''Fixed points in fuzzy metric spaces'', Fuzzy Set Syst. 27(1998), pp. 385-390.

S.N. Mishra, N. Mishra and S.L.Singh, ''Common fixed point of maps in fuzzy metric space'', Int. J. Math. Math. Sci., 17 (1994), pp. 253-258.


  • There are currently no refbacks.

MAYFEB Journal of Mathematics 
Toronto, Ontario, Canada
ISSN 2371-6193